# SDR HNAA2020121200353

- Difficulty date: November 13, 2020
- Submitted: December 12, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AFT UPPER TRUNNION HAS POSSIBLE CRACK IN RADIUS ABOVE FASTENER.  PERFORMED HFEC INSPECTION ON AFT UPPER TRUNNION AND FOUND TO BE CRACKED, IAW EASI NDT MANUAL NR 6581 (400 KHZ H 60.6 V72.6 ANGLE 127 DEGREES).  REMOVED AND INSTALLED SERVICEABLE LT AFT TRUNNION, IAW AERNNOVA TI NR TI-145-14-018 LT REV F, ETD2020-145-032819 AND EO1-57-20--0421.  SEE NRTC'S E827994, E828197, E828328,AND E828329 FOR STRUT REMOVAL, DOORS REMOVAL AND INSTALL SPOILER HYD LINESRAR AND CLAMPS AND CLAMP BLOCKS RAR.
